# SDR AALA202203152557

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 73,591 hours, 29,205 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB021686
- Condition: Defective
- Location: Elac
- Part time: 32,867 hours, 12,555 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT, AIRCRAFT MAINTAINS A 3 DEGREE RIGHT BANK AIRCRAFT APPEARS TO BE IN TRIM, IN CLIMB ABOVE 10000 FT, CRUISE AND DECENT AIRCRAFT FLIES NORMAL. REPLACED #1 ELEVATOR AILERON COMPUTER (ELAC) PER AMM 27-93-34.
